Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sum connected with the partition function


Author: Albert Leon Whiteman
Journal: Bull. Amer. Math. Soc. 53 (1947), 598-603
DOI: https://doi.org/10.1090/S0002-9904-1947-08847-9
MathSciNet review: 0020590
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08847-9

American Mathematical Society